Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The analysis of the characters of the Lie representations of the general linear group


Author: H. O. Foulkes
Journal: Proc. Amer. Math. Soc. 10 (1959), 497-501
MSC: Primary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0104744-7
MathSciNet review: 0104744
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. M. Thrall, On symmetrized Kronecker powers and the structure of the free Lie ring, Amer. J. Math. vol. 64 (1942) pp. 371-388. MR 0006149 (3:262d)
  • [2] A. J. Brandt, The free Lie ring and Lie representations of the full linear group, Trans. Amer. Math. Soc. vol. 56 (1944) pp. 528-536. MR 0011305 (6:146d)
  • [3] J. S. Frame, G. de B. Robinson, and R. M. Thrall, The hook graphs of the symmetric group, Canad. J. Math. vol. 6 (1954) pp. 316-324. MR 0062127 (15:931g)
  • [4] F. D. Murnaghan, Theory of group representations, Baltimore, 1938.
  • [5] H. O. Foulkes, A note on $ S$-functions, Quart. J. Math. Oxford Ser. (2) vol. 20 (1949) pp. 190-192. MR 0030501 (11:4i)
  • [6] -, Reduced determinantal forms for $ S$-functions, Quart. J. Math. Oxford Ser. (2) vol. 2 (1951) pp. 67-73. MR 0041100 (12:794a)
  • [7] -, Differential operators associated with $ S$-functions, J. London Math. Soc. vol. 24 (1949) pp. 136-143. MR 0030500 (11:4h)
  • [8] D. E. Littlewood, Group characters and matrix representations of groups, Oxford, 1940.
  • [9] H. O. Foulkes, Monomial symmetric functions, $ S$-functions, and group characters, Proc. London Math. Soc. vol. 3 no. 2 (1952) pp. 45-59. MR 0047048 (13:820a)
  • [10] R. L. Davis, A special formula for the Lie character, Canad. J. Math. vol. 10 (1958) pp. 33-38. MR 0091956 (19:1037h)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0104744-7
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society